Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having rashes on face, forehead, arm and penis. What could be the cause?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2371 Questions
I have a seemingly arbitrary group of skin rash type things, looks like poison ivy, on my arm, beltine, face and forehead, and it happened at the same time I developed skin tenderness on my penis but with not visual skin irritation.
Posted Sat, 7 Dec 2013 in Skin Rash
Answered by Dr. Ilyas Patel 47 minutes later
Brief Answer: You may be having irritant contact dermatitis. Detailed Answer: Hi, After going through small history and seeing the photographs, it seems that you may be having irritant contact dermatitis. There are erythematous patches with vesicular eruptions. You may be having irritation ,burning and itching. There may be some cause. It may be insect,grass, shrub or some pollutant. To relieve itching take antihistaminics like levocetirizine. Take a short course of steroids in tappering dose. If there is infection, take antibiotic for 1 to 2 weeks. Apply antibiotic cream initially. After clearance of infection , apply mild steroid cream. I hope you may be benefitted. But, you consult dermatologist for firm diagnosis and proper treatment...and if you have any query, you are welcome. Best wishes. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Follow-up: Having rashes on face, forehead, arm and penis. What could be the cause? 7 hours later
Could it be a staph infection? Or not because it is spread out slightly?
Answered by Dr. Ilyas Patel 5 hours later
Brief Answer: The disease may be complicated with staph. inf. Detailed Answer: Hi, welcome back.. You are right, the disease I mentioned may be complicated with staphylococcal infection. And that is why I advised to take antibiotics orally and to apply antibiotic cream. But the initial lesion is not infection. It may be secondarily infected...ok You may follow advice which I suggested previously... I hope you got my answer. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor